# SDR AALA202201242183

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 38,189 hours, 15,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT EMERGENCY EXIT 17F STUCK DOWN. SHADE REMOVED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
